# SDR REXA201000103

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 16,529 hours, 14,091 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 1690
- Condition: Failed
- Location: Te Flap
- Part time: 17,425 hours, 15,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 11 DEGREES CLIMBING OUT OFF DTW 170 KNOTS 2000FT.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED MARCH 27, 2009, TR 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD 27-052G.  REMOVED AND REPLACED RT BPSU IAW CRJ 200 AMM 27-51-10.  OPC GOOD.  OK FOR SERVICE.  FECU FLIGHT LEG 14129, LRU LOG-RT BPSU, FECU, RT BPSU WIRING.  FAULT LOG-5 1A,52 A,12 1B, 12 2B.
